RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Voloshin, Sergei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:57
Abstract pages:353
Full texts:135
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person65878
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. S. A. Voloshin, “Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law”, Differ. Uravn., 41:7 (2005),  918–924  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 963–969
1988
2. S. A. Voloshin, “On nonlocal implicit schemes”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988),  1815–1822  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 146–152
1983
3. S. A. Voloshin, “On a certain class of implicit finite-difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 23:2 (1983),  347–354  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:2 (1983), 59–63
1978
4. N. N. Kuznetsov, S. A. Voloshin, “On the stability of a class of implicit finite-difference schemes”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  525–528  mathnet  mathscinet  zmath
5. S. A. Voloshin, “On a class of monotone finite-difference approximations of a first-order quasi-linear differential equation”, Dokl. Akad. Nauk SSSR, 242:1 (1978),  14–16  mathnet  mathscinet  zmath
1976
6. N. N. Kuznetsov, S. A. Voloshin, “On monotone difference approximations for a first-order quasi-linear equation”, Dokl. Akad. Nauk SSSR, 229:6 (1976),  1317–1320  mathnet  mathscinet  zmath

2016
7. V. B. Andreev, S. A. Voloshin, M. P. Galanin, G. G. Yelenin, N. I. Ionkin, M. K. Kerimov, O. S. Mazhorova, E. I. Moiseev, S. I. Mukhin, Yu. P. Popov, N. V. Sosnin, B. N. Chetverushkin, “In memory of Professor Aleksei Vladimirovich Gulin (26.03.1942–27.03.2015)”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  180–184  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019